# SDR DALA2023060204434

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 17,255 hours, 7,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN "RUNNING MAN" EXIT LIGHT ON SIDE OF 4R DOOR MISSING. FRC 33-51-02 LOC 608. INSTALLED GREEN "RUNNING MAN" EXIT LENS AT 4R DOOR PER A321 AMM 33-51. OPS CKS NML. (LP# 9965270)
